MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe

BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe
Catalog Number 309605
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll tip bulk convenience pak contained foreign matter.Verbatim: complaint via email.Email attached.Dmr # (b)(4) po #: (b)(4) defect material description: syringe tray, 10ml bd 20pk (ref.309605) lot number: 6078987 item code: 309605 defective quantity: 10 defect description: marking on the barrel of the 10 ml syringe, that seems like something chemically interacted with the plastic.2 samples available to be returned.Observed date: (b)(6) 2026 observed during which process stage: ilp ir/ dmi number if launched: sample availability for supplier to investigate: yes is defective evidence (i.E.Pictures; test results etc.) available? yes is patient impacted? no if defect has been reported to third party? no if the defect report from quva customer? no is there a trend observed? no supplier action investigation required.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Luer-Lok
Common Device Name
Piston Syringe
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50479185
Report Number1213809-2026-00445
Device Sequence Number10396542
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309605
Device Lot Number6078987
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown